Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Foul body odor after the use of crystal meth. Reason?

I have been using Crystal Meth recreationally for the past year, prior to that i was taking 30MG of Adderall for 1 year. Short of the long, I have recently noticed that my body odor has slowly changed,, and if I do use Crystal Meth or Coke My body starts to smell like Feces.... Days later the smell is still with me but ti comes out if I drink Soda or hard alcohol or ingest sweets or pizza. What is causing my body to react in this way? its totally effecting my normal life Any ideas?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  1805
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

Having a fecal breath is indicative of a serious illness. You will need to consult a doctor most likely a surgeon, who your primary care physician will refer you to when you present your symptoms as above to him / her. I would think that you have had a lot of stints with crystal meth and it can injure your stomach to the point where it can cause ulcers and have surgical repercussions. It has to be given attention to immediately. I am unsure why you were using Adderall at all since you do not mention whether it was for medical use or not. I hope this helps.

Take care and have a good day !
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor